# SDR VNAA20250108048

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 601R142611
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00196679 DISCREPANCY: RH FLAP VANE ACTUATOR [WS 102.90] THE ANODIZED COATING ON FWD TRUNNION BODY WAS REMOVED AND HAS CORROSION INSIDE FASTENER HOLES REQUIRES FURTHER EVALUATION. CORRECTIVE ACTION: RH FLAP VANE ACTUATOR FWD TRUNNION BODY PN: 601R14261-1 WAS FABRICATED AND INSTALLED.
